Analysis via integral equations of an identification problem for delay differential equations
AffiliationUniversity College Chester ; Institute of Numerical Mathematics, Russian Academy of Sciences
MetadataShow full item record
CitationJournal of Integral Equations and Applications, 16(2), 2004, pp. 111-135
PublisherRocky Mountain Mathematics Consortium
DescriptionThis article is not available through ChesterRep.
SponsorsThis article was submitted to the RAE2008 for the University of Chester - Applied Mathematics.